# SDR SWAA013105

- Difficulty date: November 14, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 70,742 hours, 78,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FWD ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
